Faculty Publications

Title

Radiative decays of heavy quarkonia in an extended vector-dominance model

Document Type

Article

Journal/Book/Conference Title

Physical Review D

Volume

27

Issue

11

First Page

2755

Last Page

2757

Abstract

Using an extended version of vector-meson dominance, the two-body radiative decays of the and families into 0, , and are studied. The branching ratios for these transitions are calculated and compared with the available experimental data, along with previous theoretical predictions. © 1983 The American Physical Society.

Original Publication Date

1-1-1983

DOI of published version

10.1103/PhysRevD.27.2755

Share

COinS